MAUDE Adverse Event Report: ACCURAY INCORPORATED ACCURAY PRECISION TREATMENT PLANNING SYSTEM; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

ACCURAY INCORPORATED ACCURAY PRECISION TREATMENT PLANNING SYSTEM; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Model Number ACCURAY PRECISION TREATMENT PLANNING SYSTEM
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
A fraction was delivered and completed normally without errors, but the system did not mark the fraction as completed.
 
Additional Manufacturer Narrative
The reported event may occur at healthcare facilities using at least 2 tomotherapy treatment delivery systems, when transferring a patient from one tomotherapy system machine to another under specific circumstances (patient transferred after an error occurred during fraction loading and user shuts down the machine before the treatment is initiated).There has been no patient death or serious injury.The root cause is an anomaly in software design: the unload fraction processed by the software did not require that unload should only be permitted from the treatment machine where the fraction was originally downloaded.The following action is being implemented: software patch installation to correct the anomaly.After additional assessment this is a separate event and therefore being reported separately.
 
Additional Manufacturer Narrative
During the investigation, it was initially determined that the root cause was the tomotherapy treatment delivery system with idms, however further investigation determined that the issue is with the precision treatment delivery system.

Brand Name
ACCURAY PRECISION TREATMENT PLANNING SYSTEM
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer (Section G)
ACCURAY INCORPORATED
1209 deming way
madison WI 53717
Manufacturer Contact
daniel biank
1240 deming way
madison, WI 53717
6088242971
MDR Report Key13449864
Report Number3003873069-2022-00005
Device Sequence Number14793327
Product Code MUJ
UDI-Device IdentifierM65810682830
UDI-Public+M65810682830/16D20200214M
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K212794
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 02/03/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACCURAY PRECISION TREATMENT PLANNING SYSTEM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer10/19/2021
Initial Report FDA Received Date02/04/2022
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown